# SDR UPS96820062

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Engine: Ge CFM562
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame-Out
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

INSPECTION, NR 1 ENGINE FLAMED OUT IN FLIGHT.  NR 1 ENGINE OVER PRESSURE LIGHT REMAIN'S ILLUMINATED.  PERFORMED TROUBLESHOOTING PROCEDURES PER MM 71-00-00 PAGE 153-169, NO ABNORMALITIES NOTED.
